MAUDE Adverse Event Report: HTL-STREFA S.A. DROPLET PEN NEEDLE; PEN NEEDLES

HTL-STREFA S.A. DROPLET PEN NEEDLE; PEN NEEDLES
Model Number 31G X 8MM
Medical Device Problem Codes Fluid/Blood Leak (1250); Material Twisted/Bent (2981)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
In the submitted notification, there was reported problems with bending needles, leakage on the injection site which caused a spike in patient sugar levels.No medical intervention has been reported due to complained issue.We reasonably conclude that there are a lot of factors may have impact for blood glucose level.For example, lifestyle, eating habits, stimulants used, and medications taken.An episode associated with increased blood sugar levels most often results from administering too low or skipped medication doses, eating too large meals, eating too many carbohydrates, not enough physical activity, infections, co-occurring diseases or inflammation, stress, and hormonal imbalances associated with diabetes.Insulin doses are closely correlated with the patient's condition and glycaemic control.Whether the patient has received adequate doses of insulin can be assessed throughout the day during glucose measurements.Considering the above, the administration of insulin is not indifferent (glucose monitoring, pain) to the patient and cannot be overlooked.Concerns about the administration of a full or incomplete dose of insulin are monitored by patients on an ongoing basis, therefore the risk of serious health complications is low.Glycaemic control is the main measure of diabetic status assessment and is an important parameter of daily therapy.Patient is new to the dropet brandt.Additionally, we did not receive detailed information about patient injection technique.Following ifu help to avoid such events bending needle.In the instruction of use added to every product box is helpful information how to make injection in proper way: make the injection as directed by your healthcare professional, do not bend the needle.Inject slowly (approximately 10 seconds).Do not withdraw the needle immediately after injection.Do not change the direction of the pen needle while it remains in the body as this can result in bending or breaking of the needle.History of previous, similar events show that a level of confirmed defects of product in comparison to quantity sold is negligible, the ratio of the confirmed complaints is on very low level.No defects observed during evaluation of archival sample and dhr reviewed.The product meets the specification requirements.Htl-strefa s.A.Recommended to consult healthcare professional for assistance in choosing the appropriate injection technique.Htl-strefa made attempt to obtain information about blood sugar level.Without results.Therefore, we cannot exclude that the blood sugar level was high and result in hyperglycaemia.To sum up, we do not find that a device has or may have caused or contributed to a death or serious injury.However, due to adverse device experiences for user and because higher sugar level directly or indirectly, may contributed to an acute complication of diabetes we decide to report the event in country where the event had occurred.The final recommendation of hhe team is: to report the event in us.
 
Event or Problem Description
On (b)(6) 2025 htl-strefa inc.Received a phone call complaint.Customer stated several pen needles bends on contact with the skin during injection attempts.Customer stated she recently switched to droplet from anonther brand.She stated suffering a spike in her sugar levels after pen needle bent during her injection attempt.She confirmed seeing some of the insulin on the skin following the attempt.She did not suffer any other health consequence and did not require hospital visit or other health care services.She uses basaglar for her injections.She confirmed following the ifu and rotates injections sites.We are providing replacement samples, and she agreed to submit samples for investigation analysis.Htl-strefa s.A.Made an attempt to obtain additional information to the event circumstances - without results.No sample was returned to htl-strefa for further evaluation.

Brand Name
DROPLET PEN NEEDLE
Common Device Name
PEN NEEDLES
Manufacturer (Section D)
HTL-STREFA S.A.
adamowek 7
ozorkow, 95-03 5
PL  95-035
Manufacturer (Section G)
HTL-STREFA S.A.
adamowek 7
ozorkow, 95-03 5
PL   95-035
Manufacturer Contact
justyna zemigala
adamowek 7
ozorkow, 95-03-5
PL   95-035
MDR Report Key23298148
Report Number9613304-2025-00012
Device Sequence Number4864095
Product Code FMI
UDI-Device Identifier00857273002237
UDI-Public(01)00857273002237(17)300101(10)F59B2
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K171982
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number31G X 8MM
Device Catalogue Number9209
Device Lot NumberF59B2
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/12/2025
Initial Report FDA Received Date10/15/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/22/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexFemale